Talapov Vladislav V.

Work place: ITMO University, Saint Petersburg, 197101, Russian Federation
Post: postgraduate
E-mail: talapov_v_v@mail.ru
ORCID: 0000-0001-7987-5333
Melnikov G. I., Melnikov V. G., Dudarenko N. A., Talapov V. V.
STABILITY OF NONLINEAR DYNAMICAL SYSTEM MOTION UNDER CONSTANTLY ACTING PERTURBATIONS

The article was published in issue 2, volume 19, 2019
Copyright 2001-2021 ©
Scientific and Technical Journal
of Information Technologies, Mechanics and Optics.
All rights reserved.

Яндекс.Метрика